# SDR UHLA2011032000130

- Difficulty date: March 20, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 17,890 hours, 11,241 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING RIB 10 UPPER FLANGE CRACKED.  STOP DRILLED CRACK ON UPPER FLANGE IAW EMB ETD 2011-170/03263.  TEMPORARY REPAIR VALID FOR 5000FC, REINSPECT EVERY 600FC.
